Pacific Journal of Mathematics

Chebyshev centers and uniform convexity.

Dan Amir

Article information

Pacific J. Math. Volume 77, Number 1 (1978), 1-6.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46B20: Geometry and structure of normed linear spaces
Secondary: 46E40: Spaces of vector- and operator-valued functions


Amir, Dan. Chebyshev centers and uniform convexity. Pacific J. Math. 77 (1978), no. 1, 1--6.

Export citation


  • [1] A. L. Garkavi, The best possible net and the best possible cross section of a set in a normed space, Izv. Akad. Nauk. SSSR, 26 (1962), 87-106 (Russian).
  • [2] R. C. James, Some self dual properties of normed linear spaces, Annals of Math. Studies, 69 (1972).
  • [3] I. M. Kadets and V. Zamyatin, Chebyshev centers in the space C[a, b], Teoria Funk., Funkcion. Anal. PriL, 7 (1968), 20-26 (Russian).
  • [4] A. F. Ruston, A note on convexity of Banach spaces, Proc. Cambridge Philos. Soc, 45 (1949), 157-159.
  • [5] J. D. Ward, Chebyshev centers in spaces of continuous functions,Pacific J. Math., 52 (1974), 283-287.
  • [6] V. Zizler, Rotundity and smoothness properties of Banach spaces, Rozprawy Matem., 87 (1971), 3-33.
  • [7] R. B. Holmes, A course in optimization and best approximation, Springer Lecture Notes No. 257 (1972).